# SDR IPXA2023060768381

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 15,900 hours, 2,393 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Evas Unit
- Part number: 107STC231
- Part serial: 0017W09P
- Condition: No Test
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T3F18E000QXK1 FOUND CAPT SIDE EVAS TEST FAIL SHOW REPLACE AND INOP REF T3F18E000QXK1 FOUND CAPT SIDE EVAS TEST RESULT SHOW INOP. R/R CAPT SIDE EVAS AS PER AMM 25-69-00/401. OPS TEST AS PER AMM 25-69-00/601. OPS TEST SATIS
